# SDR MASA2010121301451

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,566 hours, 11,618 cycles
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT FOUND FUEL LEAKING FROM NR 2 ENG DURING POST FLIGHT WALK AROUND.  MX REMOVED AND REPLACED NR 2 ENGINE OBV.  OPS/LEAK CHECK GOOD.
